# SDR SWIA2021082060494

- Difficulty date: June 10, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Mount
- Condition: Damaged
- Location: Rt Winglet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF STUCK SHANK UNDER PANEL 672DT FOUND 4EA OBLONG HOLES ON RH WINGLET FAIRING MOUNT.      (C-CHECK RO 8/18/2021)    REMOVED AND REPLACED RIB PN CC690-15110-4S WITH A NEW ONE IAW CRJ900 SRM 51-42-13-001-001-A01,  CRJ900 SRM 51-42-21-001-001-A01, CRJ-900 SRM 51-42-22-001-001-A01, REO 690-57-31-187 REV-- DATED 2021-07-25 AND DWG CC690-15010 REV D / COMPLIED WITH SKYCARD 51-900-1002-SKY
